A characterization of product$BMO$by commutators

Sarah H. Ferguson Department of Mathematics, Wayne State University Michael T. Lacey School of Mathematics, Georgia Institute of Technology

TBD mathscidoc:1701.331919

Acta Mathematica, 189, (2), 143-160, 2001.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 396 downloads ] [ 0 comments ]
@inproceedings{sarah2001a,
  title={A characterization of product$BMO$by commutators},
  author={Sarah H. Ferguson, and Michael T. Lacey},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340927171628},
  booktitle={Acta Mathematica},
  volume={189},
  number={2},
  pages={143-160},
  year={2001},
}
Sarah H. Ferguson, and Michael T. Lacey. A characterization of product$BMO$by commutators. 2001. Vol. 189. In Acta Mathematica. pp.143-160. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340927171628.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved